Notre Dame Journal of Formal Logic

On the equivalence between the calculi ${\rm MC}^\nu$ and ${\rm EC}^{\nu+1}$ of A. Bressan.

Alberto Zanardo

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 3 (1983), 367-388.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870381

Zentralblatt MATH identifier
0524.03010

Mathematical Reviews number (MathSciNet)
MR703502

Digital Object Identifier
doi:10.1305/ndjfl/1093870381

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}
Secondary: 03B15: Higher-order logic and type theory

Citation

Zanardo, Alberto. On the equivalence between the calculi ${\rm MC}^\nu$ and ${\rm EC}^{\nu+1}$ of A. Bressan. Notre Dame Journal of Formal Logic 24 (1983), no. 3, 367--388. doi:10.1305/ndjfl/1093870381. http://projecteuclid.org/euclid.ndjfl/1093870381.


Export citation